Jump to content
Acne.org
  • entries
    2
  • comments
    3
  • views
    1,949

Entries in this blog

 

Day 8

Whoops, look like picture did'nt work! Heres the one i tried to post I've noticed something today, and im not all to sure it's a usual side affect of roaccutane, but the skin on my Arms and Legs are peeling rather bad....hope im not the only one! Over all though, my skins still terrible, but im determined to stick it out Also, thanks for the comments, good to see the support

Acnehater94

Acnehater94

02/07/2011

Last Reply:
02/08/2011

 

Week one.......the nightmare week :l

hey Guys, so exactly a week ago i started taking 20mg a day of Roaccutane, I've been taking it at the same time each day with food as recommended. What i have noticed is my acnes significantly worse than this time last week, before today my treatment my acne was generally flat now their highly inflammed and quites pussy (cystic i think its called?). Heres a photo Of it today.

Acnehater94

Acnehater94

02/05/2011

Last Reply:
02/05/2011

×